# SDR CHQA200900134

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 16,893 hours, 13,435 cycles
- Engine: Allsn AE3007A
- Engine time: 22,398 hours, 15,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 19606
- Condition: Discharged
- Location: Emergency Lights
- Part time: 15,933 hours, 13,413 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVER-WING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  THE NR4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE OVER-WING EMERGENCY LIGHTS OPERATED NORMALLY.
